About this Journal Submit a Manuscript Table of Contents
ISRN Thermodynamics
Volume 2012 (2012), Article ID 214362, 9 pages
http://dx.doi.org/10.5402/2012/214362
Research Article

Radiative Boundary Layer Flow in Porous Medium due to Exponentially Shrinking Permeable Sheet

1Department of Mathematics, University of Rajasthan, Jaipur 302004, India
2Department of Mathematics, Poornima University, Jaipur 303905, India

Received 24 September 2012; Accepted 10 October 2012

Academic Editors: D. Bratko and Q. Zhang

Copyright © 2012 Paresh Vyas and Nupur Srivastava. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • S. Srinivas, P.B.A. Reddy, and B.S.R.V. Prasad, “Non-Darcian Unsteady Flow of a Micropolar Fluid Over a Porous Stretching Sheet with Thermal Radiation and Chemical Reaction,” Heat Transfer-Asian Research, 2013. View at Publisher ยท View at Google Scholar